# SDR SWAA2022033179566

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 231DF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231DF IS DELAMINATED/DAMAGED AT APPX BL 0; JUST AFT OF STA 420. / [01] R&R FLOOR ACCESS PANEL PER AMM 53-21-00.;[02] PANEL NOT REPLACED YET;[03] CERTIFY STEP;[04] R&R FLOOR BOARD PNL# 231DF PER AMM 53-21-00.
